TITLE

Exponential Expansiveness and Variational Integral Equations

AUTHOR(S)
Sasu, Bogdan
PUB. DATE
August 2006
SOURCE
Advances in Dynamical Systems & Applications;2006, Vol. 1 Issue 2, p191
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We associate with a linear skew-product flow p = (f, s) a variational integral equation and we characterize the exponential expansiveness of p in terms of the solvability of the associated equation. We prove that a linear skew-product flow on X x T is uniformly exponentially expansive if and only if the pair (V (R+, X),Cc(R+,X)) is uniformly exactly admissible for p, where V (R+,X) denotes one of the spaces C0(R+,X) or Cb(R+,X).
ACCESSION #
24374762

 

Related Articles

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics